Metric-adjusted skew information: Convexity and restricted forms of superadditivity

Liang Cai, Frank Hansen

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)


We give a truly elementary proof of the convexity of metric-adjusted skew information following an idea of Effros. We extend earlier results of weak forms of superadditivity to general metric-adjusted skew information. Recently, Luo and Zhang introduced the notion of semi-quantum states on a bipartite system and proved superadditivity of the Wigner-Yanase-Dyson skew informations for such states. We extend this result to the general metric-adjusted skew information. We finally show that a recently introduced extension to parameter values 1 < p ≤ 2 of the WYD-information is a special case of (unbounded) metric-adjusted skew information.

Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalLetters in Mathematical Physics
Issue number1
Publication statusPublished - 2010


  • Metric-adjusted skew information
  • Monotone metric
  • Superadditivity
  • Wigner-Yanase-Dyson skew information

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Metric-adjusted skew information: Convexity and restricted forms of superadditivity'. Together they form a unique fingerprint.

Cite this